# SDR DALA2017060304543

- Difficulty date: June 2, 2017
- Submitted: June 7, 2017
- Operation: Air carrier
- Aircraft: N316NB
- Make and model: Airbus A319-114
- Aircraft serial: 1249
- Aircraft time: 45,852 hours, 24,362 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Condition: Corroded
- Location: Frames 12-16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DUMMY RAIL -Y81, FRAMES 12 - 16.  REPLACED THE DUMMY RAIL IAW SRM 51-72-11, AND DWG D53112829.
